MAUDE Adverse Event Report: O&M HALYARD, INC. PROCEDURE MASK YELLOW; PROCEDURE MASK WITH SO SOFT* EARLOOPS, YELLOW

O&M HALYARD, INC. PROCEDURE MASK YELLOW; PROCEDURE MASK WITH SO SOFT* EARLOOPS, YELLOW
Model Number 47117
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer continues to have issues with mask 47117.Mask rips easily, nose piece pops outs during use with covid patients.Several staff members noticed the product was falling apart, and nose piece would come out even before wear.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.
 
Additional Manufacturer Narrative
This product was not returned for evaluation.The device history record evaluation was not conducted given a lot number was not provided.Notification was sent to manufacturing leaders for awareness.A root cause was not identified.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
PROCEDURE MASK YELLOW
Common Device Name
PROCEDURE MASK WITH SO SOFT* EARLOOPS, YELLOW
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17435631
Report Number9616096-2023-00083
Device Sequence Number17851225
Product Code FXX
UDI-Device Identifier30680651471179
UDI-Public30680651471179
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K831148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number47117
Device Catalogue Number991047117
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2021
Initial Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown